Hives from Remicade?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

MTLGUY40
Regular Member


Date Joined Nov 2008
Total Posts : 44
   Posted 11/29/2008 7:47 AM (GMT -7)   
Has anyone ever gotten this and how long after their transfusion did they come?
Woke up with 3 welts 2 on face and one on back
 
Trying to figure out if its from Remicade or one of the other antibiotics I went on

Miss3
Regular Member


Date Joined Sep 2008
Total Posts : 97
   Posted 11/29/2008 11:59 AM (GMT -7)   
I got rashy on my face with each of the three infusions I had of remicade. Nothing like welts but small bumpy rash on face, little on my neck and shoulders. I had other issues too, terrible achy joints and muscles, oral thrush, now my hair is falling out. Hope you have better luck with it than I did.
 
 
Miss
 

Ides
Forum Moderator


Date Joined Nov 2003
Total Posts : 7077
   Posted 11/29/2008 8:52 PM (GMT -7)   
Take a look at when you had your last Remicade infusion and when you started the antibiotic. I would first suspect the one you started/had last.
Moderator Crohn's Disease Forum
CD, Ankylosing Spondylitis, lupus, small fiber peripheral neuropathy, avascular necrosis, peripheral artery disease, degenerative disc disease, and a host of other medical problems.
 


chroniemomx2
Veteran Member


Date Joined Apr 2005
Total Posts : 2346
   Posted 11/29/2008 10:31 PM (GMT -7)   
I periodically get small hives here and there. I have never brought it up to my gi. I'm not too concerned about it since it is only a few at time, and they go away in a few hours. I have been on remicade for 4 years.

MTLGUY40
Regular Member


Date Joined Nov 2008
Total Posts : 44
   Posted 11/30/2008 5:04 PM (GMT -7)   
REMICADE+PREDINSONE+FLAGYL+ANTIBIOTICS = NO HIVES
 
REMICADE+PREDINSONE+FLAGYL+ANTIBIOTICS+EXCEDRIN FOR HEADACHES =  HIVES
 
EXCEDRIN WITH ALL THESE OTHER CHEMICALS = NO GOOD
 
Thanks god they went away! lol
 
Live and learn

downunda
New Member


Date Joined May 2008
Total Posts : 19
   Posted 11/30/2008 5:24 PM (GMT -7)   
I got hives (along with joint and muscle pain) about 2 weeks after a remicade infusion (I was also on 6MP). The hives looked like big flea bites and I was about to attack my cat, but lucky for him they went away after about 1/2 a day.

26F, Crohn's for 8 years, currently on 6MP and pentasa. Have previously tried remicade, iron, pred and entocort.


hate being special
New Member


Date Joined Jan 2012
Total Posts : 1
   Posted 1/28/2012 11:16 PM (GMT -7)   
On my 10th day after Remicade I had horrible pain in my upper arms. I could hardly lift my arms in front of me or to the sides. I got hives and intense itching after 12 days of Remicade. The hives did look like flea bites. I have also been taking Excedrin Migraine for Occipital Neuralgia. After reading this forum, I realize I'm not going crazy and that it is all related. Does having such reactions prevent one from continuing Remicade infusions?

______________________________________
47F, UC for 12 years, Have tried Pentasa, Entocort, Prednisone, Mesalamine, and a few others. Had total colectomy 9 years ago and have a J-Pouch. Also have Occipital Neuralgia, PSC, and a few other issues
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 04, 2016 3:15 AM (GMT -7)
There are a total of 2,732,437 posts in 301,021 threads.
View Active Threads


Who's Online
This forum has 151185 registered members. Please welcome our newest member, monjurmuradd.
177 Guest(s), 2 Registered Member(s) are currently online.  Details
George_, Lamilla


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer